# SDR UALA2010011100111

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 68,960 hours, 22,335 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT EMERGENCY EXIT LIGHT OUT.  RELAMPED AND OPS CHECKED THE LT AFT OVERWING EXIT EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.
